MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040969
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "doctor opened the product and put air in it up to 40cc.After then, found leakage on balloon".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was then performed and the cuff and pilot balloon were inflated to 25mbar using a calibrated endotest meter.The cuff could not stay inflated.The sample was then immersed in water for leak testing.Air bubbles were observed coming from the pilot balloon indicating there was a leak.The sample was then observed under a magnifying camera and a tear mark on the side arm pilot balloon was observed.A device history record review was performed and no relevant findings were identified.The complaint of leakage was confirmed; however, a root cause for the issue could not be determined.There is 100% inflation and leak testing conducted during the manufacturing process whereby any leakage would be detected prior to release from the manufacturing facility.

Brand Name
RUSCH CRVD REINF CUFF ET 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12798725
Report Number8040412-2021-00279
Device Sequence Number17539989
Product Code BTR
UDI-Device Identifier14026704340962
UDI-Public14026704340962
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Model NumberIPN040969
Device Catalogue Number103902-000070
Device Lot Number19LT43
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown